# SDR NACA20110027

- Difficulty date: February 28, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AROUND HI-LOK IN FWD LOWER CARGO COMPARTMENT STA 460L STR 26L.  FABRICATED NEW INTERCOSTAL CLIP IN FWD LOWER CARGO COMPARTMENT STA 460L STR 26L IAW DWG 69-51411 AND INSTALLED IAW BOEING DWG 69-41473.
